# SDR HEEA0010537

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Engine: Allsn 250C30S
- System (JASC): 7250 · Turbine Section
- Part: Coupling
- Part number: 6889069
- Condition: Step Wear
- Location: Turb N2
- Part time: 815 hours
- Component: 23035128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO TURBINE OVERHAUL.   INSPECTION OF TURBINE PARTS REVEALED:  STEP WEAR BEYOND SERVICEABLE LIMITS ON N2 COUPLING SPLINES. INSTALLED A NEW N2 COUPLING.
